# SDR CA040413007

- Difficulty date: March 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC7*
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: 2651001011
- Part serial: 103
- Condition: Dislodged
- Location: Spoilers
- Part time: 15,131 hours, 11,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT LT ROLL SPOILER ACTUATOR BROKE OFF ITS MOUNTS.   NR 2 HYDRAULIC SYSTEM WAS LOST DUE TO A HYDRAULIC LEAK FROM THE ACTUATOR. AIRCRAFT LANDED SAFELY.  PROBLEM WAS FOUND TO BE A PRE MOD ROLL SPOILER ACTUATOR WHICH THE OPERATOR HAD NOT UPDATED TO THE IMPROVED.
